| Model Number |
1040004 |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed a step during testing.The device' needs recalibrated to address the issue.